# SDR SWIA202054367

- Difficulty date: October 18, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 461.00 FLOORBEAM FITTING IS CRACKED ON THE OUTBOARD SIDE OF BEAM, RBL 9.00.  C-CHECK RO 11/24/2020.  REMOVED AND REINSTALLED FLOOR BEAM FITTING AT RBL 9 FS 461, IAW CRJ 200 SRM.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGES NOTED.
